DOI QR코드

DOI QR Code

ON 3-DIMENSIONAL NORMAL ALMOST CONTACT METRIC MANIFOLDS SATISFYING CERTAIN CURVATURE CONDITIONS

  • De, Uday Chand ;
  • Mondal, Abul Kalam
  • Published : 2009.04.30

Abstract

The object of the present paper is to study 3-dimensional normal almost contact metric manifolds satisfying certain curvature conditions. Among others it is proved that a parallel symmetric (0, 2) tensor field in a 3-dimensional non-cosympletic normal almost contact metric manifold is a constant multiple of the associated metric tensor and there does not exist a non-zero parallel 2-form. Also we obtain some equivalent conditions on a 3-dimensional normal almost contact metric manifold and we prove that if a 3-dimensional normal almost contact metric manifold which is not a ${\beta}$-Sasakian manifold satisfies cyclic parallel Ricci tensor, then the manifold is a manifold of constant curvature. Finally we prove the existence of such a manifold by a concrete example.

Keywords

normal almost contact metric manifolds;non-cosympletic;cyclic parallel Ricci tensor;Einstein manifold

References

  1. D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Note in Mathematics, Vol. 509, Springer-Verlag, Berlin-New York, 1976
  2. D. E. Blair, Riemannian geometry of contact and symplectic manifolds, Progress in Mathematics, Vol. 203, Birkhauser Boston , Inc., Boston, 2002
  3. D. E. Blair, The theory of quasi Sasakian structures, J. Differ. Geometry 1 (1976), 331–345
  4. F. Cantrijnt, M. De Leon, and E. A. Lacomha, Gradient vector fields in cosympletic manifolds, J. Phys. A. Math. Gen. 25 (1992), 409–416
  5. D. Janssen and L. Vanhecke, Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), 1–27 https://doi.org/10.2996/kmj/1138036310
  6. U. H. Ki and H. Nakagawa, A characterization of the Cartan hypersurface in a sphere, Tohoku Math. J. 39 (1987), 27–40 https://doi.org/10.2748/tmj/1178228366
  7. Z. Olszak, Normal almost contact manifolds of dimension three, Annales Pol. Math. XLVII (1986), 41–50
  8. A. Gray, Einstein-like manifolds which are not Einstein, Geom. Dedicata 7 (1978), no. 3, 259–280 https://doi.org/10.1007/BF00151525

Cited by

  1. D-Homothetic Deformation of Normal Almost Contact Metric Manifolds vol.64, pp.10, 2013, https://doi.org/10.1007/s11253-013-0732-7
  2. Trans-Sasakian 3-Manifolds with Reeb Flow Invariant Ricci Operator vol.6, pp.11, 2018, https://doi.org/10.3390/math6110246